# SDR YENA2021061800377

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N983JT
- Make and model: Airbus A321-231
- Aircraft serial: 07739
- Aircraft time: 15,145 hours, 2,960 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: D90ST2004000
- Part serial: 12216
- Condition: Failed
- Location: Low Level
- Part time: 15,143 hours, 2,959 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 178, LAS-BOS. REF DEFCT 3125531 ITEM1 EMERGENCY LANDING GEAR FREE FALL EXTENSION OPERATED IN FLIGHT DUE TO GREEN HYDRAULIC FAULTS ; RESET + INSPECTED EMERGENCY FREE FALL SYSTEM IAW AMM 32-33-00-710-001-A STEP 4A RESET SUCCESSFUL OPS CHECK GOOD (EMERGENCY DECLARED)
